# SDR UHLA002584

- Difficulty date: October 8, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N801SA
- Make and model: Dhav DHC8315
- Aircraft serial: 393
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: TO215
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK EMERGENCY EGRESS LIGHT AFT OF PAX DOOR WAS DIM. R/R PS1 EMERGENCY LIGHT BATTERY PACK IAW DHMM 33-51-00 OPS CHECK GOOD
